| Catalog Number |
68-360 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "deflation".This record is for the right side.Device remains implanted.
Event or Problem Description
Patient reported "deflation".Later, healthcare professional reported "saline rupture".This record is for the right side.Device was explanted.
Additional Manufacturer Narrative
Clarification of d6a partial date of (b)(6) 2009 provided.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h.6.